EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, LEFT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
314-13-23 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
02/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via a clinical study that the patient underwent an initial total shoulder arthroplasty.Subsequently, the patient developed pain without an inciting event.During revision surgery, aseptic glenoid loosening was identified.The surgeon removed the replicator plate, torque screw, humeral head, and glenoid.The outcome is considered resolved.No further information is available.
Additional Manufacturer Narrative
D10: 300-01-15 - eq, hum stem primary, press fit 15mm: 5056583.310-01-47 - eq, humeral head short, 47mm (beta): 5163222.300-10-45 - eq replicator plate 4.5mm o/s: 5158194.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.